SciELO - Scientific Electronic Library Online

 
vol.29 issue1SOLVABILITY OF COMMUTATIVE RIGHT-NILALGEBRAS SATISFYING (b(aa))a = b((aa)a) author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

BATAINEH, Ahmad H. A  and  SULAIMAN, Ibrahim M. A. SOME DIFFERENCE SEQUENCES DEFINED BY A SEQUENCE OF MODULUS FUNCTIONS. Proyecciones (Antofagasta) [online]. 2010, vol.29, n.1, pp.1-8. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172010000100001.

The idea of difference sequence spaces was introduced by Kizmaz [6], and this concept was generalized by Bektas and Colak [1]. In this paper, we define the sequence spaces http:/fbpe/img/proy/v29n1/img01.JPGand http:/fbpe/img/proy/v29n1/img02.JPG, where F = (fk) is a sequence of modulus functions, and examine some inclusion relations and properties of these spaces.

Keywords : Difference sequence spaces; A sequence of modulus functions.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License